# SDR U2RA2020042540001

- Difficulty date: April 24, 2020
- Submitted: April 26, 2020
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 98,581 hours, 14,688 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: BACR13CF2A
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

FLAPS CONTROL EICAS MESSAGE DISPLAYED ON FINAL APPROACH.  PERFORMED GO AROUND, COMPLETED CHECKLIST AND LANDED WITHOUT INCIDENT. - CENTRAL MAINTENANCE COMPUTER MESSAGES 27600, 27601, AND 27602 FOUND ACTIVE, FLAP CONTROL UNIT LEFT, RIGHT, AND CENTER FAIL.  REMOVED AND REPLACED RELAYS R07632 AND R07633.  OPS CHECK NORMAL IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 27-51-00.  EICAS MESSAGES CLEARED.
